# SDR USAA2013053100004

- Difficulty date: May 29, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,619 hours, 15,615 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536730800600
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED & CORRODED FLOOR PANEL NR 162GF BETWEEN FR59 TO FR60.  REPLACED FLOOR PANEL IAW SRM 53-42-04-40D.
